Comments
  • Cynthia Tatterson July 18, 2011 at 9:18 pm

    I had no problems with Avandia – however, I had to make a change due all the controversy. My doctor put me on Actos and it has now been determined that I am allergic to Actos. I gained 25 pounds and felt terrible — swelling, short of breath, difficulty walking, etc – I went off Actos in January 2011. When I went for my physical in June I discovered that my Creatinin (sp?) level was elevated (almost dangerously so) whilch affects the kidneys – I have made drastic changes to my diet and medications and I am slowly reversing the effects of Actos. At this point my kidneys are fine, I have lost the 25 pounds I gained and am still working on losing more weight — I also developed Gout on top of everything else. Needless to say I will never take Actos again!

  • Theresa M August 19, 2011 at 5:42 am

    I am commenting as a guest. I was on Actos max dose 45mg daily for 6 years. I now have 5 of the bladder Cancer S/s and also Moderate Kidney disease. I also have developed Contracture of Left hand index finger–My Dominant hand. I have easliy adapted to using Rt hand but no to hand write.

    • LAS_Admin August 19, 2011 at 9:30 am

      Hi Theresa, I'm sorry to hear about your cancer and certainly hope that your prognosis is positive. You may want to consider submitting a complaint regarding your being on Actos and your subsequent health concerns for a lawyer to review. It's difficult sometimes to identify whether a particular drug has caused a cancer or otherwise–as there are many variables involved, particularly for a layperson to sift through. But an attorney would be able to review your situation and determine if you might have grounds for legal help. Good luck to you.

  • Leave a Reply

REQUEST LEGAL HELP NOW

Share this Page

RSS Feed

Find us on

Find us on FacebookFollow us on TwitterFind us on LinkedInFind us on Foursquare

Our Facebook Activity